# SDR SWAA2020070296580

- Difficulty date: June 17, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 47,886 hours, 28,527 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CABIN FLOORBOARD 231BF HAS DAMAGED FIBERS.  INSTALLED CTR CABIN FLOORBOARD 231BF PER AMM 53-21-00.
